I was admitted to the pshyciatric hospital on a 5150 at the beginning of this month. My outside pshyciatrist had me on 40 mg of vyvanse, and my impatient doctor upped the dose to 50mg which worked great. 2 weeks later, I addmitted myself voluntarily and was off all my meds(xanax, lexapro,VYVANSE) and the doctor prescribed me a 75mg dose of Vyvanse when I wasn't even taking it for over a week. The 50 mg worked great, the 75mg was aweful. Is it possible taking too high of a dose can lead to reverse effects of what the medication is suppose to do? The 75mg made me sleep all day, I couldn't interact with others, and my ADHD just seemed like it got worst taking that dose? Is that possible to happen? Will it do oppisite effects if the dose is too high for oneself?
The actual effects of a Vyvanse overdose will vary based on how much Vyvanse was taken and whether it was taken with any other medicines, alcohol, and/or drugs. Some possible effects of an overdose on Vyvanse include:
Restlessness; Shakiness (tremors); Overactive reflexes; Fast breathing; Confusion; Hallucinations; Panic; Fever; Muscle pain; An irregular heart rhythm (arrhythmia); High blood pressure (hypertension) or low blood pressure (hypotension); Nausea, vomiting, diarrhea, and cramps; Seizures;
Coma; Loss of life.
You must seek a second opinion so that you are recommended/prescribed the correct dosage of Vyvanse, take care be safe & well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 6 answers
I quit Lexapro coldturkey with no effects except for slight dizziness. How do I get that to go away?
Posted 3 Mar 2011 • 1 answer
Posted 21 Mar 2013 • 4 answers
I am on Lexapro for anxiety, and I will start Vyvanse 50mg tomorrow, wondering how this will effect?
Posted 26 Sep 2013 • 1 answer
Posted 17 Nov 2016 • 1 answer